# SDR DALA2016072805624

- Difficulty date: July 27, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N956AT
- Make and model: Boeing 717-200
- Aircraft serial: 55018
- Aircraft time: 43,746 hours, 30,297 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD VIBERATION UNDER SEAT 20B. FOUND SUPPORT BRACKET FOR OVERWING TO BODY FAIRING BROKEN BELOW AFT OVERWING EXIT DOOR.  FABRICATED AND REPLACED THE BRACKET IAW DRAWING 5971068.
